# SDR CALA2024122001602

- Difficulty date: December 18, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 74,471 hours, 27,518 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Faulted
- Location: Zone 500
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT WING OVERHEAT LIGHT CAME ON DURING TAKEOFF ROLL LOCKING TO CONFIRM FIX DUE TO HISTORY.  LP'S 3221659, 3219897 AND 3191310 PER FIM 26-18 TASK 802 FOUND LH STRUT FWD SENSING ELEMENT M1761 TO BE BAD. AWAITING PARTS UNLOCKING FOR MX SIGN OFF REMOVED AND REPLACED ELEMENT M1761 , LEFT STRUT FWD. REF AMM TASK 26-18-02-400-801. OPS CHECKS GOOD . MAINTENANCE COMPLETED.
